# SDR SWIA201438325

- Difficulty date: June 2, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 33,373 hours, 30,083 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FOUND ON LT FUSELAGE, BS 409.13, WL 78.5.  C-CHECK, REPAIRED SKIN IAW EA.
